Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 14, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2014, 9:03 AM CDT for Crawford County, Arkansas; Sequoyah County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 9:03 AM CDT (14:03 UTC)
- Expired
- Apr 3, 2014, 9:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 37 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
269
WUUS54 KTSA 031403
SVRTSA
ARC033-OKC135-031445-
/O.NEW.KTSA.SV.W.0014.140403T1403Z-140403T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
903 AM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 945 AM CDT
* AT 858 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GANS...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...MULDROW...ROLAND...DORA...
SHORT...UNIONTOWN...FIGURE FIVE...CEDARVILLE...NATURAL DAM...LEE
CREEK...CHESTER...LAKE FORT SMITH AND MOUNT GAYLER.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 308 AND
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3530 9466 3543 9481 3564 9456 3564 9447
3570 9448 3576 9441 3575 9413 3577 9412
3576 9402 3576 9399
TIME...MOT...LOC 1403Z 227DEG 42KT 3543 9465
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
867
WWUS54 KTSA 031416
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
916 AM CDT THU APR 3 2014
ARC033-OKC135-031445-
/O.CON.KTSA.SV.W.0014.000000T0000Z-140403T1445Z/
CRAWFORD AR-SEQUOYAH OK-
916 AM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SEQUOYAH AND NORTHERN CRAWFORD COUNTIES UNTIL 945 AM CDT...
AT 911 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHORT...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...UNIONTOWN...FIGURE FIVE...
CEDARVILLE...NATURAL DAM...LEE CREEK...CHESTER...LAKE FORT SMITH
AND MOUNT GAYLER
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 323 AND
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3540 9453 3549 9467 3562 9455 3564 9447
3570 9448 3576 9441 3575 9413 3577 9412
3577 9410 3576 9399
TIME...MOT...LOC 1416Z 227DEG 42KT 3555 9448
HAIL...1.00IN
WIND...60MPH
$$176
WWUS54 KTSA 031424
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
924 AM CDT THU APR 3 2014
OKC135-031434-
/O.CAN.KTSA.SV.W.0014.000000T0000Z-140403T1445Z/
SEQUOYAH OK-
924 AM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEQUOYAH COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3546 9444 3547 9445 3570 9448 3576 9441
3575 9420 3572 9415 3567 9412
TIME...MOT...LOC 1424Z 227DEG 42KT 3561 9439
$$
ARC033-031445-
/O.CON.KTSA.SV.W.0014.000000T0000Z-140403T1445Z/
CRAWFORD AR-
924 AM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CRAWFORD COUNTY UNTIL 945 AM CDT...
AT 919 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHORT...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...NATURAL DAM...LEE CREEK...
CHESTER AND LAKE FORT SMITH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3546 9444 3547 9445 3570 9448 3576 9441
3575 9420 3572 9415 3567 9412
TIME...MOT...LOC 1424Z 227DEG 42KT 3561 9439
HAIL...1.00IN
WIND...60MPH
$$450
WWUS54 KTSA 031436
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
936 AM CDT THU APR 3 2014
ARC033-031446-
/O.EXP.KTSA.SV.W.0014.000000T0000Z-140403T1445Z/
CRAWFORD AR-
936 AM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRAWFORD COUNTY WILL
EXPIRE AT 945 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3546 9444 3547 9445 3570 9448 3576 9441
3575 9420 3572 9415 3567 9412
TIME...MOT...LOC 1436Z 227DEG 42KT 3570 9426
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:34 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 3, 6:34 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
634 AM CDT THU APR 3 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CEILINGS WILL CONTINUE THIS MORNING OVER MUCH OF THE AREA
BEFORE SLOWLY LIFTING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE
OVER NW AR TAFS SITES THIS EVENING WITH IFR CONDITIONS IN THE
STRONGER STORMS. OTHERWISE...VFR CONDITIONS EXPECTED BEHIND THE
FRONT AS SURFACE HIGH PRESSURE BUILDS OVER THE AREA INTO THE
OVERNIGHT HOURS.
&&
.PREV DISCUSSION... /ISSUED 417 AM CDT THU APR 3 2014/
DISCUSSION...
A SURFACE LOW WAS LOCATED ACROSS NORTHWEST OKLAHOMA EARLY THIS
MORNING WITH A DRYLINE EXTENDING SOUTHWARD ACROSS WESTERN OKLAHOMA
INTO NORTHERN TEXAS AND A STATIONARY FRONTAL BOUNDARY STRETCHING
INTO SOUTHEASTERN KANSAS. THESE FEATURES WILL BE THE MAIN FOCUS
FOR STRONG TO SEVERE THUNDERSTORM ACTIVITY OVER THE NEXT 24-HRS
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
THE SURFACE LOW AND DRYLINE WILL SHIFT EASTWARD TODAY AS AN UPPER
LEVEL TROF AXIS OVER THE DESERT SOUTHWEST MOVES INTO THE SOUTHERN
PLAINS TODAY. AHEAD OF THE APPROACHING DRYLINE...DEWPOINTS IN 60S
AND INCREASING INSTABILITY WILL CONTINUE TO CREATE AN UNSTABLE
ATMOSPHERE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
THUNDERSTORM CHANCES WILL INCREASE DURING THE DAY AND INTO THE
EVENING HOURS AS A MODERATE CAP WEAKENS AND THE DRYLINE ENTERS
INTO EASTERN OKLAHOMA EARLY THIS AFTERNOON. THE DRYLINE LOOKS TO
BE POSITIONED NEAR HIGHWAY 75 IN NORTHEAST OKLAHOMA AROUND 18Z AND
APPROACHING HIGHWAY 69 AROUND 21Z. UNSTABLE CONDITIONS WITHIN AN
AREA OF A WEAKENING CAP WILL SUPPORT THE POTENTIAL FOR SEVERE
WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AT THIS
TIME THE GREATER POTENTIAL FOR SEVERE WEATHER LOOKS TO BE ACROSS
FAR EASTERN OKLAHOMA AND ALSO NORTHWEST ARKANSAS THROUGH THE
EVENING HOURS. ALL MODES OF SEVERE WEATHER...INCLUDING TORNADOES
WILL BE CAPABLE.
DURING THE AFTERNOON HOURS...AS THE DRYLINE ENTERS EASTERN
OKLAHOMA...GUSTY SOUTHWESTERLY WINDS...WARM TEMPS AND LOW
AFTERNOON RH VALUES WILL CREATE VERY HIGH FIRE DANGERS TO RED FLAG
CONDITIONS ACROSS PARTS OF NORTHEAST AND EAST CENTRAL OKLAHOMA.
HAVE ISSUED A RED FLAG WARNING AND ALSO A FIRE DANGER STATEMENT
FOR THE AFTERNOON HOURS FOR THESE LOCATIONS. SEE THE LATEST
/OKCRFWTSA...OKCRFDTSA/ FOR DETAILS.
THE STATIONARY FRONTAL BOUNDARY...CURRENTLY JUST NORTH OF THE
CWA...WILL GET A PUSH SOUTHEASTWARD THIS EVENING AS THE UPPER
LEVEL TROF AXIS LIFTS ACROSS THE PLAINS TONIGHT. THE COLD FRONT IS
FORECAST TO OVERTAKE THE DRYLINE ACROSS EASTERN OKLAHOMA DURING
THE EARLY TO MID EVENING HOURS AND PROCEED TO MOVE THROUGH THE CWA
OVERNIGHT...EXITING EARLY FRIDAY MORNING. THUNDERSTORM CHANCES
SHOULD BEGIN TO TAPPER OFF FROM WEST TO EAST THIS EVENING BEHIND
THE DRYLINE/COLD FRONT AND EXIT THE REGION WITH THE DEPARTING
UPPER LEVEL TROF AND COLD FRONT. BEHIND THE COLD FRONT...BREEZY
NORTHWESTERLY WINDS AND A COOLER AIRMASS WILL FILTER INTO THE
REGION FOR FRIDAY INTO THE WEEKEND. MORNING LOWS EARLY SATURDAY
MORNING COULD REACH NEAR/BELOW THE FREEZING MARK FOR LOCATIONS
NEAR THE KANSAS BORDER AND ALSO FOR FAR NORTHWEST ARKANSAS.
CHANCES FOR SHOWERS AND THUNDERSTORMS LOOK TO RETURN TO THE REGION
SATURDAY NIGHT AND SUNDAY AS ANOTHER WAVE MOVES INTO THE SOUTHERN
PLAINS. THESE PRECIP CHANCES WILL REMAIN POSSIBLE INTO THE FIRST
PART OF THE NEXT WORK WEEK BEFORE THE UPPER LEVEL TROF AXIS
ASSOCIATED WITH THE WAVE FINALLY SHIFTS OFF TO THE EAST. NORTHERLY
FLOW DURING THIS TIME PERIOD WILL ALLOW FOR THE COOLER CONDITIONS
TO CONTINUE ACROSS THE REGION INTO THE MIDDLE PART OF NEXT WEEK.
AT THE FAR END/JUST BEYOND OF THE FORECAST PACKAGE...SOUTHERLY
FLOW LOOKS TO RETURN WITH WARMING TEMPS BACK UP NEAR/ABOVE THE
SEASONAL AVERAGE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 1 PM THURSDAY TO 7 PM THURSDAY FOR OKZ064-
OKZ065-OKZ066-OKZ071-OKZ073.
AR...NONE.
&&
AVIATION...12Hazardous weather outlook, Apr 3, 7:22 AM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
722 AM CDT THU APR 3 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
722 AM CDT THU APR 3 2014
...SEVERE WEATHER LIKELY LATE THIS AFTERNOON AND EVENING ACROSS FAR
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA....FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET....AROUND 400 PM.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS MORNING AND AGAIN AROUND 400 PM.
HEAVY RAIN.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AROUND 400 PM.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...EAST CENTRAL OKLAHOMA.
ONSET...MID AFTERNOON.
DISCUSSION...
A FEW ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS FAR
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THIS MORNING WITH THE
THREAT FOR LARGE HAIL.
A STRONG UPPER LEVEL STORM SYSTEM MOVING OVER THE FOUR CORNERS
REGION WILL QUICKLY LIFT INTO THE CENTRAL PLAINS TODAY. IN RESPONSE
...SURFACE LOW PRESSURE WILL MOVE INTO NORTHEAST OKLAHOMA THIS
AFTERNOON ACCOMPANIED BY A STRONG COLD FRONT AND ASSOCIATED DRY
LINE EXTENDING SOUTH INTO FAR SOUTHEAST OKLAHOMA.
SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
AHEAD OF THE DRY BY LATE AFTERNOON ACROSS FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS. ADDITIONAL SEVERE THUNDERSTORMS WILL LIKELY
DEVELOP THIS EVENING AS THE COLD FRONT MOVES THROUGH FAR NORTHEAST
OKLAHOMA AND INTO NORTHWEST ARKANSAS. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY THREAT...HOWEVER ISOLATED TORNADOES WILL
ALSO BE POSSIBLE...ESPECIALLY WITH ANY SUPERCELL STORMS THAT
DEVELOP AHEAD OF THE DRY LINE AND TO A LESSER EXTENT THE STORMS
THAT FORM ALONG THE COLD FRONT. LOCALLY HEAVY RAINFALL WILL ALSO
BE LIKELY IN THE STRONGER STORMS. THE SEVERE WEATHER THREAT WILL
END BY MIDNIGHT AS THE COLD FRONT SWEEPS SOUTHEAST OF THE AREA.
BEHIND THE DRY LINE...ACROSS EAST CENTRAL OKLAHOMA...DANGEROUS
FIRE WEATHER CONDITIONS WILL DEVELOP AS GUSTY SOUTHWEST WINDS
INCREASE WITH VERY WARM AND DRY CONDITIONS. ANY FIRES THAT DEVELOP
WOULD QUICKLY SPREAD OUT OF CONTROL. PLEASE REFER TO THE LATEST
FIRE WEATHER PRODUCT /OKCRFWTSA/ FOR THE LATEST INFORMATION.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...FIRE WEATHER POTENTIAL AND HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT INTO FRIDAY
WITH COOLER CONDITIONS. ANOTHER STRONG UPPER LEVEL TROUGH WILL
MOVE OUT OF THE DESERT SOUTHWEST AND INTO THE SOUTHERN PLAINS ON
SUNDAY WITH SCATTERED THUNDERSTORMS POSSIBLE ACROSS SOUTHEAST
OKLAHOMA. GUSTY NORTHWEST WINDS ON TUESDAY...BEHIND THE DEPARTING
SYSTEM...WILL AGAIN CREATE AN INCREASED FIRE DANGER THREAT.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
MONITOR THE LATEST FORECASTS AS DETAILS AND POTENTIAL IMPACTS
CONTINUE TO BE REFINED THROUGHOUT THE DAY. WATCHES WILL LIKELY
BE ISSUED THIS AFTERNOON. A REVIEW OF YOUR SEVERE WEATHER SAFETY
AND ACTION PLANS IS RECOMMENDED.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 3, 7:29 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 AM CDT THU APR 3 2014
OKZ049-073-075-031315-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
729 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHERN LATIMER
AT 729 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES WEST OF
SARDIS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3451 9568 3459 9568 3459 9573 3465 9577
3492 9516 3475 9506 3470 9506 3449 9567
TIME...MOT...LOC 1229Z 243DEG 41KT 3460 9564Special weather statement, Apr 3, 7:52 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
752 AM CDT THU APR 3 2014
OKZ073>075-031345-
HASKELL OK-LATIMER OK-PITTSBURG OK-
752 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...EASTERN PITTSBURG AND NORTHERN LATIMER
AT 753 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
HIGGINS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEQUIRE...WILBURTON...HIGGINS...
DAMON...GOWEN...PANOLA...RED OAK...HARTSHORNE AND ROBBERS CAVE STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3485 9558 3519 9505 3503 9492 3499 9493
3476 9550
TIME...MOT...LOC 1253Z 237DEG 38KT 3484 9545Special weather statement, Apr 3, 8:48 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
848 AM CDT THU APR 3 2014
OKZ072-074-076-031415-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
848 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL AND NORTHERN LE FLORE
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 848 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
COWLINGTON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...GANS...MULDROW...
ROLAND...SHORT AND COWLINGTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3542 9444 3517 9484 3532 9494 3564 9454
3564 9448
TIME...MOT...LOC 1348Z 229DEG 41KT 3530 9482Special weather statement, Apr 3, 8:58 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 AM CDT THU APR 3 2014
ARZ029-OKZ076-031430-
LE FLORE OK-SEBASTIAN AR-
858 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 858 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF HODGEN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HODGEN...HEAVENER...PATTERSON...
HARTFORD...ARKOLA...MIDLAND AND HEAVENER RUNESTONE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3496 9424 3494 9434 3495 9436 3494 9439
3494 9441 3493 9444 3481 9445 3465 9472
3480 9485 3514 9435 3500 9422 3497 9422
TIME...MOT...LOC 1358Z 247DEG 38KT 3477 9469The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:00 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 45 min |
| Apr 3, 9:27 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 3, 9:49 AM CDT | Special Weather Statement | TSA | Carroll | 41 min |
| Apr 3, 10:00 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 45 min |
| Apr 3, 10:35 AM CDT | Special Weather Statement | TSA | Carroll | 25 min |
| Apr 3, 10:42 AM CDT | Special Weather Statement | TSA | Crawford, Franklin | 33 min |
| Apr 3, 11:04 AM CDT | Special Weather Statement | TSA | Franklin | 26 min |
| Apr 3, 11:28 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 47 min |
| Apr 3, 4:55 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 65 min |
| Apr 3, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 39 min |
| Apr 3, 6:03 PM CDT | Special Weather Statement | TSA | Benton | 27 min |
| Apr 3, 6:18 PM CDT | Special Weather Statement | TSA | Benton | 42 min |
| Apr 3, 6:30 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 45 min |
| Apr 2, 7:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 24 min |
| Apr 2, 10:07 PM CDT | Fire Weather Watch | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 2 more | 5 hr |
| Apr 3, 3:29 AM CDT | Red Flag Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 12 hr |
| Apr 3, 7:29 AM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 3, 7:52 AM CDT | Special Weather Statement | TSA | Latimer | 53 min |
| Apr 3, 8:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 45 min |
| Apr 3, 8:48 AM CDT | Special Weather Statement | TSA | Sequoyah | 27 min |
| Apr 3, 8:58 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 3, 10:01 AM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| Apr 3, 10:31 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 44 min |
| Apr 3, 12:13 PM CDT | Special Weather Statement | TSA | Choctaw | 32 min |
| Apr 3, 1:13 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 3, 2:06 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 60 min |
| Apr 3, 2:25 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 35 min |
| Apr 3, 2:35 PM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| Apr 3, 2:47 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 43 min |
| Apr 3, 2:55 PM CDT | Special Weather Statement | TSA | Ottawa | 50 min |
| Apr 3, 3:22 PM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| Apr 3, 3:33 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 42 min |
| Apr 3, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 25 min |
| Apr 3, 3:47 PM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Apr 3, 3:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 38 min |
| Apr 3, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 63 min |
| Apr 3, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 59 min |
| Apr 3, 4:46 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Apr 3, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 39 min |
| Apr 3, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 52 min |
| Apr 3, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 46 min |
| Apr 3, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 41 min |
| Apr 3, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 45 min |
| Apr 3, 6:37 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| Apr 3, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 50 min |
| Apr 3, 6:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 43 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.